Testing the Equality of Several Independent Stationary and Non-Stationary Time Series Models with Fractional Brownian Motion Errors
No Thumbnail Available
Date
2021
Journal Title
Journal ISSN
Volume Title
Publisher
Elsevier
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
This work is devoted to apply the parametric and nonparametric techniques to construct test of hypothesis about the equality of the probabilistic behaviors of several time series models with fractional Brownian motion errors fitted on several independent datasets. The accuracy and power of the introduced method are studied using the simulated and real datasets. The results indicate that the introduced approach is more powerful than other alternative approaches, in non-stationary cases. (C) 2020 The Authors. Published by Elsevier B.V. on behalf of Faculty of Engineering, Alexandria University. This is an open access article under the CC BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/).
Description
S. Band, Shahab/0000-0001-6109-1311; /0000-0003-4842-0613; Noman Qasem, Sultan/0000-0002-6575-161X
Keywords
Fractional Brownian Motion, Friedman Test, Repeated Measures, Simulation, Simultaneous Inference, Test of Hypothesis, Time Series, RDI
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q1
Scopus Q
Q1

OpenCitations Citation Count
1
Source
Alexandria Engineering Journal
Volume
60
Issue
1
Start Page
1767
End Page
1775
PlumX Metrics
Citations
CrossRef : 2
Scopus : 2
Captures
Mendeley Readers : 13
Google Scholar™

OpenAlex FWCI
0.72789127
Sustainable Development Goals
9
INDUSTRY, INNOVATION AND INFRASTRUCTURE

11
SUSTAINABLE CITIES AND COMMUNITIES

15
LIFE ON LAND

17
PARTNERSHIPS FOR THE GOALS
